MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE
Model Number 50-405-09-09
Medical Device Problem Codes Fracture (1260); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown when the plate began fracturing therefore event date could not be determined.(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
Patient complained of mobility of the maxilla after initial surgery (elective orthognathic surgery) and upon x-ray examination, a broken plate was identified.Surgeon was planning a revision due to patient having a class i occlusion following first surgery and suspects this caused the plate to break.Patient did not hear or feel plate breaking and was compliant according to the surgeon.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics and data analysis as no device was returned for evaluation.The complaint percentage was calculated and determined that the complaint percentage falls within the design risk limits adhered to at klm.The review of the product device history records was performed on the lot number provided.In this investigation no anomalies were discovered.The root cause for the failure cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6591436
Report Number9610905-2017-00043
Device Sequence Number11007623
Product Code JEY
UDI-Device Identifier00888118076182
UDI-Public(01)00888118076182
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2017
Report Date (Section F) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number50-405-09-09
Device Lot Number33182607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/25/2017
Date Report to Manufacturer04/25/2017
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by Manufacturer04/25/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR